Please Help -pg112233476918

1 Replies
MT - July 25

I am on BC but my b/f nutted in me and I like to be extra safe so I went to the health dpt. and took the morning after pills...Howevere there are 8 to take and i only took 4, b/c i felt so sick!...Well it's been almost 4 weeks since i tooke them and almost a week from when i was suppose to start my period!....SHOULD I BE WORRIED? my period's never been this LATE! please help!

 

Helpful - July 25

Pregnancy is extremely unlikely. BC is almost 100% effective. Add the morning after pills and you'd have to be some kind of baby machine freak to get pregnant with all that protection. :o) Don't worry, I think you're okay!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?